# SDR QXEA2017041000226

- Difficulty date: March 15, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FLANGE AND WEB FORWARD AND AFT FACE FS 216 BETWEEN STR 25-26L. DERIVETED FRAME FLANGE COMMON TO SKIN AT FS X216, BETWEEN STR 25P TO 26P IAW SRM 51-42-05. CUT FRAME FLANGE AND WEB IAW RD 84-53-8048. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. FIT, DRILLED, PROTECTED AND INSTALLED FABRICATED LOOSE REPAIR ANGLE IAW RD 84-53-8048.
